# SDR XNOA01132

- Difficulty date: June 10, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- Engine: Pwa JT8D7B
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Probe
- Condition: Plugged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O AT 100 KNOTS DUE TO HIGH EPR ON NR 1 ENG.  ALL PARAMETERS WERE LOW.  ALL OTHER NR 1 ENG PARAMETERS DID NOT MATCH NR 2 AND NR 3.  INSPECTED AND FOUND NR 1 ENG PT'S PROBE PLUGGED.  CLEANED OUT PROBE AND INSTALLED NOSE DOME IAW B727 MM 71-10-41.  PERFORMED ENG RUN IAW B727 MM 71-00 AND TRIM TABLE 71-00-51 PG 216.  SYS OPS CHECK GOOD.  NO DEFECTS NOTED.
